# SDR UIEA200400081

- Difficulty date: April 24, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 1491500102
- Condition: Inoperative
- Location: Adi
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ABORTED FOR CAPTAINS AND FIRST OFFICER INSTRUMENT WARNING, ATT, AND MONITOR LIGHT WITH ASSOCIATED BELL. ALSO, ATT FLAG, WITH ADI INDICATOR ON CAPTAINS SIDE FULL DOWN.  ABORT SPEED WAS APPROXIMATELY 85 KNOTS.  REMOVED AND REPLACED CAPTAINS ADI, ACCOMPLISHED PER MM 34-21-00, AND INTERCHANGED INU POSITION LAND 3.  ACCOMPLISHED MM 34-41-00.  FUNCTIONAL CHECKED SATISFACTORY.  NR 5 TIRE BLEW DURING ABORTED TAKEOFF.  (M)
